# SDR DALA2017110808002

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 57,146 hours, 20,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Spacer
- Condition: Missing
- Location: Handle Bearing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EXTERIOR DOOR HANDLE WILL NOT ROTATE.  FOUND BEARING SPACER MISSING.   INSTALLED THE BEARING SPACER, AND THE EXTERIOR HANDLE ASSY IAW AMM 52-11-13. DOOR OPERATES NORMALLY.
